# SDR C77A20161102004

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 22,234 hours, 12,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Frame 87
- Part time: 11,222 hours, 6,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT FRAME 87.  Y= -273 X= 23865.      REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-41-01 & 51-43-01
